# SDR VTZA95135

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 884
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicer Boot
- Part number: 29S7D525503
- Condition: Blown
- Location: Lt Otbd Wing
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBAORD WING DEICER BOOT BLOWN, MAINTENANCE REMOVED AND REPLACED BOOT.  (X)
